# SDR A6WA2017051645011

- Difficulty date: May 7, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 32,137 hours, 30,918 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Wing To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER WING TO BODY FAIRING ATTACH BRACKET CRACKED AT BS 461. REPLACED THE ATTACH BRACKET IAW SRM 51-42-06, AND 51-42-02.
